For the past week I’m suddenly a different person. I take the bus to the nearest station to class and I’ve no motivation to climb the hill to get there. I’m yawning like crazy, getting cold sweat, have a hard time doing anything with persistence… The doctor told me it might be a side effect of the Geodon he prescribed and to wait till the effect wears off… I emailed and canceled everything this week besides attending support group and visiting bf. For some reason I can still exercise and watch tv… Should I install the tv in my room to calm down…? Drink hot fluids…? How do you cope with being even lower functioning than usual?
I don’t have any advice, but I’m going through the same thing with my recent increase. I feel awful and exhausted all day long, but I’m too restless to sleep. I hope you get past this soon and the meds work well with few side effects.
Some things I can always do even in a funk! I can’t watch films even on a good day but I can play a decent computer game for hours…even when I’m totally demotivated! Watching a bit of tv isn’t bad…try to relax. If it’s due to the geoden it may pass quickly!